# SDR SWAA2022082545113

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 67,830 hours, 40,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R+R O/H EXIT LIGHT HOUSING PER EA. 22-133-02535. / [01] R+R O/H EXIT LIGHT HOUSING PER EA. 22-133-02535. OPS CHECK GOOD.
